MathSciNet Relay Station
MathSciNet bibliographic data
MR1757580 (2001g:42026) 42B20 (46M35 47G10)
Carbery, Anthony; Seeger, Andreas; Wainger, Stephen; Wright, James Classes of singular integral operators along variable lines. J. Geom. Anal. 9 (1999), no. 4, 583–605.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement